# SDR DALA2025032502208

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 2R EXIT DOOR GIRT BAR SLIDER MECHANISM PAWL CAN NOT RETURN TO LOCKED POSITION. CORRECTIVE ACTION: R/R SLIDER MECHANISM PAWL PER A330 AMM 52-12-22. (0875801)
